# SDR ASAA2014071208530

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 24,981 hours, 7,660 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Damaged
- Location: Nr 1 Guide Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OUTLET GUIDE VANE INBD SEAL TORN MISSING MATERIAL AT 9 O'CLOCK.  ACFT GROUNDED.  R & R OGV SEAL IAW AMM 72-23-01.
